# SDR DL72S953942

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163358
- Condition: Worn
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSP, NR 4 MIDFLAP L/E SKIN WORN AT O/B END OF FLAP.  REPAIRED PER MM 57520 BY REMOVING DAMAGED AREA AND INSTALLING A DOUBLER AND FILLER.
